# SDR GTIA2021102836076

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 48,983 hours, 22,528 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LG LGCIU 1 FAULT AGAIN DIVERT TO LAX-R/R LGCIU 1 IAW AMM 32-69-00. NO FAULTS NOTED. AND TEST OK IAW MM 22-7-00. A.C REMAINS CAT II DUAL ALL TEST OK. A/C OK FOR SERVICE
